IEEE - Institute of Electrical and Electronics Engineers, Inc. - Derivation of a general sensitivity formula for shape optimization of 2-D magnetostatic systems by continuum approach

Author(s): Dong-Hun Kim ; Se-Hee Lee ; Il-Han Park ; Joon-Ho Lee
Sponsor(s): IEEE Magnetics Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 2002
Volume: 38
Page Count: 4
Page(s): 1,125 - 1,128
ISSN (Paper): 0018-9464
ISSN (Online): 1941-0069
DOI: 10.1109/20.996288
Regular:

This paper presents a generalized sensitivity formula that is applicable to any objective function of the optimization problems in two-dimensional (2-D) linear magnetostatic systems. For the... View More

Advertisement